# SDR 2004F00052

- Difficulty date: November 13, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Part number: SM600BA40A1
- Condition: Failed
- Location: De Ice Boot
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

THE A/C WAS IN THE HANGAR AND A SMALL AMOUNT WAS DETECTED ABOVE THE AIRCRAFT, ON INVESTIGATION THE LT HORIZONTAL STAB DE-ICER BOOT WAS FOUND SMOKING AND ON FIRE.  POWER WAS REMOVED FROM THE AIRCRAFT AND THE FLAMES AND SMOKE QUICKLY DIED OUT.  THE STAB HEAT SWITCH WAS FOUND IN THE OFF POSITION.  THE AVIONICS TECH WORKING ON THE AIRCRAFT HAD EXTERNAL POWE ON FROM TIME TO TIME WHILE TROUBLESHOOTING AN UNRELATED PROBLEM.  FOUND CONTACTS WELDED SHUT ON REMOTE CONTROL CIRCUIT BREAKER.  REPLACED RCCB AND HORIZONTAL STAB DE-ICE BOOT.  (M)
